, Volume 7, Issue 1, pp 33–40

On Regular Riesz Subspaces


  • Witold Wnuk
    • Faculty of Mathematics and Computer ScienceA. Mackiewicz University

DOI: 10.1023/A:1025822728628

Cite this article as:
Wnuk, W. Positivity (2003) 7: 33. doi:10.1023/A:1025822728628


The paper is devoted to investigations of properties of regular Riesz subspaces and connections between regularity and some topological properties. The problem if a topological closure preserves regularity is solved in the class of discrete Riesz spaces. We also characterize Dedekind complete Riesz spaces possessing the same classes of σ-regular and regular Riesz subspaces Moreover, various examples of regular and non regular Riesz spaces are presented.

regular Riesz subspace σ-regular Riesz subspace locally solid Riesz spaces countable sup property Lebesgue property

Copyright information

© Kluwer Academic Publishers 2003